MAUDE Adverse Event Report: MPRI SURESCAN; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON

MPRI SURESCAN; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON
Model Number 978B128
Medical Device Problem Codes Overheating of Device (1437); Material Deformation (2976)
Health Effect - Clinical Codes Pain (1994); Burning Sensation (2146)
Date of Event 03/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
Information was received from a patient who was implanted with an implantable neurostimulator (ins) for urinary/bowel dysfunction and urge incontinence it was reported that they started urinating a lot more about 4 days ago.Patient mentioned that they called about a month ago and was trying to increase their settings and was having some issues.Patient stated that programs 1-7 are no longer working and the representative set them up with another set of groups a, b, c, and d.Patient said that a and b had stopped working and they were not able to increase stimulation past 0.1ma.Patient also mentioned that channel d was working for now.Caller stated that they were given the customize programs on 2/24 and they worked for about six days before they started to have a return of symptoms.Patient asked if the representative can go back in and reprogram the 4 customized programs that the representative gave him.Agent reviewed information with the patient.The patient was redirected to their healthcare provider to further address the issue.Caller also mentioned that they also were getting a burning sensation what they feel like at the lead-electrode sight.Caller stated that when they are feeling like a hotspot pain halfway in there back.Caller stated that when they are laying down there is one particular point in that lead that they were feeling pain.Caller stated that it when there was a 90 degree bend in the lead feels hot.Agent asked patient if they have attempted to turn off stim to see if issue is persistent and they have not attempted to turn stim off.Agent suggestion patient can attempt turning therapy off , to which the caller declined due to the program currently working.Patient called back on (b)(6) 2025 they "lost" program c (they got the maximum settings on program c) and they only had program d now.Patient stated that this didn't seem right that only after the second month, this started happening and that they were disappointed.Patient denied having had any falls or traumas that led to the maximum settings issue.Patient commented that when it was working, the unit worked fine but when it wasn't working, they could definitely tell the difference.Patient stated they'd called because they just wanted to give a heads up as to what was happening and that they worried about losing program d now.Patient services redirected the patient to follow up with their hcp to check the implanted system.
 
Additional Manufacturer Narrative
B3: date is approximate.Month and year are confirmed valid.Continuation of d10: product id 97800 (b)(6); product type: 0197-implantable neurostimulator; implant date (b)(6) 2024; explant date medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
SURESCAN
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
Manufacturer (Section G)
MPRI
road 149 km 56.3
villalba PR 00766
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key21619432
Report Number2649622-2025-07405
Device Sequence Number8510669
Product Code EZW
UDI-Device Identifier00763000596910
UDI-Public00763000596910
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P970004
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/19/2026
Device Model Number978B128
Device Catalogue Number978B128
Device Lot NumberVA31VCG
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2025
Initial Report FDA Received Date03/17/2025
Date Device Manufactured11/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11...
Patient Age73 YR
Patient SexMale